| Catalog Number |
A35HPV06040080 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Physician attempted to use a fortrex hp pta balloon catheter during treatment of the patients left mid peripheral arteriovenous fistula lesions.Artery diameter reported as 6mm.Lesion length reported as 4mm.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging, i.E.Shelf carton, hoop/tray.No issues were noted when removing the device from the hoop/tray.The device was prepped per the ifu (instruction for use) with no issues identified.Embolic protection was not used.The device was not passed through a previously deployed stent.No resistance was encountered when advancing the device.A pin hole balloon burst was reported during balloon inflation at 20atms.All fragments of the balloon were retrieved.A replacement balloon was used to complete the procedure.No patient injury reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: issue occurred on first inflation.The balloon did not fragment/detach during the event.The balloon was withdrawn directly without intervention.No vessel damage noted.The device was safely removed from the patient.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: device returned for evaluation.The balloon was inflated, and a pinhole leak was found on the proximal end of the balloon chamber adjacent to the proximal markerband.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.